# SDR 0500683204

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Aircraft time: 49,715 hours, 21,690 cycles
- Engine: Ge CFM565A
- Engine time: 43,391 hours, 19,012 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Drive Shaft
- Part number: 121762GH4
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE EGT EXCEEDED 890C.  TAKEOFF ABORTED AT 110 KNOTS.  MAINTENANCE FOUND NR 2 ENGINE VBV INTER CONNECTING FLEX DRIVE SHAFT AT 9:00 BROKEN.  MAINTENANCE REPOLACED FLEX DRIVE SHAFT.
